# SDR UIEA2020120402531

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,816 hours, 18,379 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: No Indication
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DID NOT RECEIVE EICAS MESSAGE TO TURN OFF CENTER FUEL PUMPS WHEN CENTER TANK QUANTITY REDUCED TO 0.0.  PERFORMED OPERATIONS CHECK, IAW AMM 28-22-00/501.  NO DEFECTS NOTED AT THIS TIME.
